Alert archive / Pennsylvania / River Flood Warnings in 2014
River Flood Warning 9, NWS State College, PA
NWS State College, PA issued this river flood warning at May 16, 2014, 10:31 AM EDT for Cumberland County, York County, Pennsylvania. It took effect at May 16, 2014, 6:03 PM EDT. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- May 16, 2014, 10:31 AM EDT (14:31 UTC)
- In effect from
- May 16, 2014, 6:03 PM EDT
- Expired
- May 17, 2014, 2:00 PM EDT
- In force
- 20 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cumberland County, PA, York County, PA
The radar
The State College radar (KCCX), 123 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow Breeches Creek near Camp Hill (CPHP1). The gauge peaked at 7.57 ft at May 16, 2014, 3:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01571500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
106
WGUS41 KCTP 161431
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1031 AM EDT FRI MAY 16 2014
...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...
YELLOW BREECHES CREEK NEAR CAMP HILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS AFTERNOON.
&&
PAC041-133-170231-
/O.NEW.KCTP.FL.W.0009.140516T2214Z-140517T1800Z/
/CPHP1.1.ER.140516T2214Z.140517T0000Z.140517T1200Z.UU/
1031 AM EDT FRI MAY 16 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A
* FLOOD WARNING FOR
THE YELLOW BREECHES CREEK NEAR CAMP HILL
* FROM THIS EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10 AM FRIDAY THE STAGE WAS...6.2 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND
CREST AT 7 TO 8 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TOMORROW MORNING.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT
ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD. A
MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH
WATER.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$1 follow-up statement
736
WGUS81 KCTP 162206
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
606 PM EDT FRI MAY 16 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
PENNS CREEK NEAR PENNS CREEK
SHERMAN CREEK AT SHERMANS DALE
CONODOGUINET CREEK NEAR HOGESTOWN
YELLOW BREECHES CREEK NEAR CAMP HILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS EVENING.
&&
PAC099-170813-
/O.EXT.KCTP.FL.W.0007.000000T0000Z-140517T0813Z/
/SMDP1.2.ER.140516T1134Z.140516T1700Z.140517T0213Z.NO/
606 PM EDT FRI MAY 16 2014
THE FLOOD WARNING CONTINUES FOR
THE SHERMAN CREEK AT SHERMANS DALE.
* AT 5 PM FRIDAY THE STAGE WAS 11.4 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT.
* AT 11.0 FEET...A NUMBER OF HOMES ALONG RIVER ROAD AND OTHER LOW
LYING AREAS ADJACENT TO SHERMAN CREEK ARE AFFECTED BY HIGH WATER.
&&
LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
4031 7716 4031 7725
$$
PAC109-119-171006-
/O.EXT.KCTP.FL.W.0008.000000T0000Z-140517T1600Z/
/PNCP1.1.ER.000000T0000Z.140516T1845Z.140517T1000Z.NO/
606 PM EDT FRI MAY 16 2014
THE FLOOD WARNING CONTINUES FOR
THE PENNS CREEK NEAR PENNS CREEK.
* AT 6 PM FRIDAY THE STAGE WAS 9.8 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TOMORROW
MORNING.
* AT 10.0 FEET...HIGH WATER OVERFLOWS BOTH BANKS. SEVERAL HOMES AND
COTTAGES ON THE LEFT OR NORTH BANK ARE AFFECTED. MANY SECONDARY
ROADS ALONG THE CREEK ARE CLOSED DUE TO HIGH WATER LEVELS.
&&
LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
4085 7706 4086 7711
$$
PAC041-171006-
/O.EXT.KCTP.FL.W.0010.000000T0000Z-140518T0355Z/
/HGSP1.1.ER.140516T2115Z.140517T1200Z.140517T2155Z.NO/
606 PM EDT FRI MAY 16 2014
THE FLOOD WARNING CONTINUES FOR
THE CONODOGUINET CREEK NEAR HOGESTOWN.
* AT 6 PM FRIDAY THE STAGE WAS 8.0 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 8.5 FEET BY TOMORROW MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 8.0 FEET...LOW LYING AREAS IN THE VICINITY OF ERB'S BRIDGE
ROAD...PROWELL ROAD...STONE SPRING LANE...AND OYSTER MILL ROAD ARE
FLOODED.
&&
LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
4020 7715 4015 7748
$$
PAC041-133-170600-
/O.EXT.KCTP.FL.W.0009.140516T2203Z-140517T0600Z/
/CPHP1.1.ER.140516T1508Z.140517T0000Z.140517T0000Z.UU/
606 PM EDT FRI MAY 16 2014
THE FLOOD WARNING CONTINUES FOR
THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6 PM FRIDAY THE STAGE WAS 7.1 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 9.0 FEET...A NUMBER OF HOMES IN THE GREEN LANE FARMS DEVELOPMENT
ARE AFFECTED BY HIGH WATER. CEDAR CLIFF DRIVE ON THE LEFT BANK
UPSTREAM FROM THE BRIDGE IS INUNDATED. CREEKWOOD DRIVE HAS SEVERAL
FEET OF WATER ON IT, AND WATER IS APPROACHING HOMES.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at May 16, 6:46 AM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, May 16, 6:46 AM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 646 AM EDT FRI MAY 16 2014 .SYNOPSIS... A WAVY COLD FRONT WILL MOVE EAST OF THE AREA TODAY. COOLER AND DRIER WEATHER IS IN STORE TODAY THROUGH THE UPCOMING WEEKEND...FOLLOWED BY MILDER CONDITIONS TOWARD THE END OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A SLOW MOVING...WAVY COLD FRONT IS ABOUT HALF WAY THROUGH THE FORECAST AREA AT THIS HOUR. STRONG FORCING UNDER THE INTENSE UPPER JET ENTRANCE REGION IS SUPPORTING STRONG LOW-MID LEVEL FRONTOGENESIS/MOISTURE CONVERGENCE. PWATS IN EXCESS OF 1.5" ARE SURGING INTO THE REGION ON A SSE LOW-MID LEVEL LEVEL JET OF 40-60KTS. THE FRONT WILL PROGRESS SLOWLY EAST TODAY...WITH SOME LOCALIZED FLOODING POSSIBLE AS WIDESPREAD RAINFALL OF 1.5-2.5" RESULTS...WITH MUCH OF THE RAIN FALLING IN A SHORT AMOUNT OF TIME AS WAVES OF TROPICAL DOWNPOURS RACE NORTH THROUGH THE AREA. RUC TIMING OF THE FRONT SHOWS IT CLEARING MOST OF THE FCST AREA BY MID TO LATE MORNING...BUT THERE ARE INDICATIONS THAT THE FRONT COULD HANG UP OVER SERN PA WITH LOCALLY HEAVY RAIN LINGERING INTO THE AFTERNOON OVER SOME OF MY MIDDLE AND LOWER SUSQ VALLEY COUNTIES. SOME ABNORMALLY CHILLY AIR IS SLATED TO COME IN ON THE BACK SIDE OF THE COLD FRONT. LAV GUIDANCE SHOWS TEMPS OVER NW PA FALLING FOR MUCH OF THE MORNING...WITH SOME READINGS IN THE MID 40S POSSIBLE BEFORE A SMALL REBOUND INTO THE LOWER 50S TAKES PLACE FOR THE AFTERNOON. FOR THE REMAINDER OF THE REGION...THE DAYTIMES HIGHS WILL BE EARLY IN THE DAY..WITH THE EXCEPTION OF THE FAR EASTERN COUNTIES WHERE THE FRONT WILL TAKE ITS TIME PASSING. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... THE LAGGING UPPER TROUGH WILL BRING THE CHANCE OF SCATTERED SHOWERS OVERNIGHT...ESPECIALLY IN THE WEST. AS GROSS AS IT MAY BE...850 TEMPS GO BELOW ZERO IN THE WEST BY 12Z...SO I WOULDN'T BE SURPRISED IF SOME NORMAL COLDER HIGHER ELEVATIONS SEE A WET SNOW FLAKE OR TWO MIX IN. I DON'T SEE IT AS BEING ENOUGH OF A THREAT TO MENTION SO IT WILL NOT FIND ITS WAY INTO THE FORECAST AT THIS STAGE. SATURDAY WILL SEE A FAIR AMOUNT OF CLOUDS...THE POSSIBILITY OF SCATTERED SHOWERS AND IT WILL BE BREEZY AND COOL. DAYTIMES HIGHS WILL AVERAGE ABOUT 5 TO 15 DEGREES BELOW NORMAL. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... AN AMPLIFIED UPPER TROF WILL DOMINATE THE PATTERN INTO THE EARLY PART OF NEXT WEEK BEFORE A SLIGHT REBOUND IN UPPER HEIGHTS TAKES PLACE...ALLOWING FOR A RETURN OF MILDER AIR. THE UPPER LOW/TROUGH WILL HELP SUPPORT THE DEVELOPMENT OF DAYTIME STRATOCU AND SOME SCATTERED RAIN SHOWERS SUNDAY...AND POSSIBLY EVEN MONDAY BEFORE UPPER HEIGHTS START TO RISE AND THE LOW LIFTS OUT. SUNDAY NIGHT COULD BRING SOME FROSTY CONDITIONS...AND POSSIBLY SOME HEADLINES AS NWRN AREAS SEE TEMPS DIP INTO THE LOW TO MID 30S. IT WILL BE CHILLY ON SATURDAY NIGHT AS WELL...BUT THE THINKING NOW IS THAT THERE WILL BE ENOUGH CLOUDS TO THWART FROST FORMATION. MILDER AIR SHOULD MAKE A RETURN STARTING ABOUT TUESDAY...BUT WE WILL ALSO SEE A RETURN TO UNSETTLED CONDITIONS AS WE THE SOUTHERN EDGE OF THE WESTERLIES APPROACH AND WE BECOME VULNERABLE TO UPSTREAM CONVECTION SPILLING OVER FROM SOUTHERN CANADA AND THE GREAT LAKES. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... BACK EDGE OF STEADY RAIN NOW STARTING TO MOVE EASTWARD. THUS WILL MAKE SOME MINOR ADJUSTMENTS ON 12Z TAF PACKAGE. OVERALL...A SE FLOW OF TROPICAL AIR IS KEEPING HEAVY RAIN ACROSS MOST OF THE AREA. AS THE UPPER LVL TROUGH GOES MORE NEGATIVE TILT...THE FRONT AND BACK EDGE OF THE RAIN WILL STILL BE SLOW TO MOVE REAL FAST. IT MAY BE 21Z UNTIL THINGS IMPROVE AT LNS. THUS EXPECT HEAVY RAIN...GUSTY WINDS...AND IFR AND MVFR CONDITIONS INTO THIS AFT. IMPROVING CONDITIONS ARE EXPECTED FOR THE WEEKEND INTO NEXT WEEK...AS VERY DRY AIR WORKS INTO THE AREA. .OUTLOOK... SAT-TUE...NO SIG WX EXPECTED. && .HYDROLOGY... THE MAIN POTENTIAL FOR FLOODING OF POOR DRAINAGE AREAS AND SMALL STREAMS WILL BE CONTINUING THROUGH THE MORNING HOURS ACROSS THE CENTRAL AND EASTERN ZONES. THE HIGH PWATS...GOOD LLVL MOISTURE CONVERGENCE...AND INDIVIDUAL CELL MOTIONS TO THE NORTH /WITHIN THE OVERALL BROADER AREA OF MODERATE RAIN THAT WILL BE MOVING SLOWLY EAST/ WILL ALL LEAD TO A WIDESPREAD 1.5 TO 2.5 INCHES OF RAIN. THERE IS A THREAT FOR SOME LARGER STREAMS AND SMALLER RIVERS - MAINLY IN THE WEST - TO EVENTUALLY EXCEED BANKFULL. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR PAZ028-037-041-042- 046-049>053-056>059-063>066. FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ004>006- 010>012-017>019-024>027-033>036-045. && SYNOPSIS...LA CORTE/MARTIN NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...LA CORTE AVIATION...MARTIN HYDROLOGY...ROSS
Hazardous weather outlook, May 16, 4:14 AM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 414 AM EDT FRI MAY 16 2014 PAZ004>006-010>012-017>019-024>027-033>036-045-170815- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON- 414 AM EDT FRI MAY 16 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AREAS OF FROST WILL BE POSSIBLE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-037-041-042-046-049>053-056>059-063>066-170815- JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 414 AM EDT FRI MAY 16 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 16, 7:44 AM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
744 AM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 AM FLOOD SE CARLISLE 40.20N 77.20W
05/16/2014 CUMBERLAND PA BROADCAST MEDIA
WALNUT BOTTOM ROAD CLOSED WITH ONE STRANDED VEHICLE
&&
EVENT NUMBER CTP1400010
JMCLocal storm report, May 16, 8:29 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
829 AM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM FLOOD 2 N RAUCHTOWN 41.15N 77.24W
05/16/2014 LYCOMING PA 911 CALL CENTER
FOX ROAD CLOSED DUE TO FLOODING
&&
EVENT NUMBER CTP1400011
JMCLocal storm report, May 16, 8:37 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
837 AM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG DUNCANNON 40.40N 77.03W
05/15/2014 PERRY PA SOCIAL MEDIA
TREES REPORTED DOWN NEAR DUNCANNON
0658 PM TSTM WND DMG 5 S LIVERPOOL 40.50N 76.99W
05/15/2014 PERRY PA 911 CALL CENTER
LARGE TREE DOWN BLOCKING HUGGINS ROAD
0700 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
05/15/2014 CLINTON PA TRAINED SPOTTER
CARPORT BLOWN OVER. WINDOWS BLOWN OUT.
0703 AM FLOOD SE CARLISLE 40.20N 77.20W
05/16/2014 CUMBERLAND PA BROADCAST MEDIA
WALNUT BOTTOM ROAD CLOSED WITH ONE STRANDED VEHICLE
0823 AM FLOOD 2 N RAUCHTOWN 41.15N 77.24W
05/16/2014 LYCOMING PA 911 CALL CENTER
FOX ROAD CLOSED DUE TO FLOODING
&&
EVENT NUMBER CTP1400012 CTP1400009 CTP1400008 CTP1400010 CTP1400011
EVANEGOLocal storm report, May 16, 8:48 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
848 AM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLOOD CHAMBERSBURG 39.93N 77.66W
05/16/2014 FRANKLIN PA PEMA
SEVERAL ROAD CLOSURES DUE TO FLOODING ACROSS FRANKLIN
COUNTY
&&
EVENT NUMBER CTP1400013
EVANEGOLocal storm report, May 16, 9:54 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
954 AM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG DUNCANNON 40.40N 77.03W
05/15/2014 PERRY PA SOCIAL MEDIA
TREES REPORTED DOWN NEAR DUNCANNON
0658 PM TSTM WND DMG 5 S LIVERPOOL 40.50N 76.99W
05/15/2014 PERRY PA 911 CALL CENTER
LARGE TREE DOWN BLOCKING HUGGINS ROAD
0700 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
05/15/2014 CLINTON PA TRAINED SPOTTER
CARPORT BLOWN OVER. WINDOWS BLOWN OUT.
0602 AM FLOOD MOUNT PLEASANT 40.56N 77.38W
05/16/2014 JUNIATA PA PEMA
WATER RESCUE REPORTED IN WALKER TWP
0602 AM FLOOD SIGLERVILLE 40.74N 77.53W
05/16/2014 MIFFLIN PA PEMA
WATER RESCUE REPORTED IN ARMAGH TWP
0703 AM FLOOD SE CARLISLE 40.20N 77.20W
05/16/2014 CUMBERLAND PA BROADCAST MEDIA
WALNUT BOTTOM ROAD CLOSED WITH ONE STRANDED VEHICLE
0820 AM FLOOD 2 E FAYETTEVILLE 39.91N 77.53W
05/16/2014 FRANKLIN PA PEMA
EVACUATIONS DUE TO HIGH WATER IN GREENE TWP.
0823 AM FLOOD 2 N RAUCHTOWN 41.15N 77.24W
05/16/2014 LYCOMING PA 911 CALL CENTER
FOX ROAD CLOSED DUE TO FLOODING
0840 AM FLOOD CHAMBERSBURG 39.93N 77.66W
05/16/2014 FRANKLIN PA PEMA
SEVERAL ROAD CLOSURES DUE TO FLOODING ACROSS FRANKLIN
COUNTY
0900 AM FLOOD MIDDLEBURY CENTER 41.84N 77.27W
05/16/2014 TIOGA PA PEMA
A STRETCH OF ROUTE 287 IS CLOSED DUE TO HIGH WATER IN
MIDDLEBURY TWP
0943 AM FLOOD HUNTINGDON 40.50N 78.01W
05/16/2014 HUNTINGDON PA PEMA
SEVERAL ROAD CLOSURES ACROSS HUNTINGDON COUNTY DUE TO
HIGH WATER
&&
EVENT NUMBER CTP1400012 CTP1400009 CTP1400008 CTP1400014 CTP1400015
CTP1400010 CTP1400016 CTP1400011 CTP1400013 CTP1400017 CTP1400018
EVANEGOLocal storm report, May 16, 10:07 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 AM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG DUNCANNON 40.40N 77.03W
05/15/2014 PERRY PA SOCIAL MEDIA
TREES REPORTED DOWN NEAR DUNCANNON
0658 PM TSTM WND DMG 5 S LIVERPOOL 40.50N 76.99W
05/15/2014 PERRY PA 911 CALL CENTER
LARGE TREE DOWN BLOCKING HUGGINS ROAD
0700 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
05/15/2014 CLINTON PA TRAINED SPOTTER
CARPORT BLOWN OVER. WINDOWS BLOWN OUT.
0602 AM FLOOD MOUNT PLEASANT 40.56N 77.38W
05/16/2014 JUNIATA PA PEMA
WATER RESCUE REPORTED IN WALKER TWP
0602 AM FLOOD SIGLERVILLE 40.74N 77.53W
05/16/2014 MIFFLIN PA PEMA
WATER RESCUE REPORTED IN ARMAGH TWP
0703 AM FLOOD SE CARLISLE 40.20N 77.20W
05/16/2014 CUMBERLAND PA BROADCAST MEDIA
WALNUT BOTTOM ROAD CLOSED WITH ONE STRANDED VEHICLE
0708 AM FLOOD PHILLIPS 41.94N 77.48W
05/16/2014 TIOGA PA 911 CALL CENTER
A STRETCH OF ROUTE 249 IS CLOSED DUE TO HIGH WATER IN
WESTFIELD TWP.
0708 AM FLOOD CHARLESTON 41.77N 77.24W
05/16/2014 TIOGA PA 911 CALL CENTER
A STRETCH OF CHARLESTON RD WAS CLOSED DUE TO HIGH WATER
IN CHARLESTON TWP
0737 AM FLOOD 2 N SWEDEN VALLEY 41.79N 77.95W
05/16/2014 POTTER PA 911 CALL CENTER
A MUDSLIDE OCCURRED ALONG NORTH HOLLOW RD IN SWEDEN TWP
0820 AM FLOOD 2 E FAYETTEVILLE 39.91N 77.53W
05/16/2014 FRANKLIN PA PEMA
EVACUATIONS DUE TO HIGH WATER IN GREENE TWP.
0823 AM FLOOD 2 N RAUCHTOWN 41.15N 77.24W
05/16/2014 LYCOMING PA 911 CALL CENTER
FOX ROAD CLOSED DUE TO FLOODING
0840 AM FLOOD CHAMBERSBURG 39.93N 77.66W
05/16/2014 FRANKLIN PA PEMA
SEVERAL ROAD CLOSURES DUE TO FLOODING ACROSS FRANKLIN
COUNTY
0900 AM FLOOD MIDDLEBURY CENTER 41.84N 77.27W
05/16/2014 TIOGA PA PEMA
A STRETCH OF ROUTE 287 IS CLOSED DUE TO HIGH WATER IN
MIDDLEBURY TWP
0943 AM FLOOD HUNTINGDON 40.50N 78.01W
05/16/2014 HUNTINGDON PA PEMA
SEVERAL ROAD CLOSURES ACROSS HUNTINGDON COUNTY DUE TO
HIGH WATER
&&
EVENT NUMBER CTP1400012 CTP1400009 CTP1400008 CTP1400014 CTP1400015
CTP1400010 CTP1400019 CTP1400020 CTP1400021 CTP1400016 CTP1400011
CTP1400013 CTP1400017 CTP1400018
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:00 PM EDT | Special Weather Statement | CTP | Tioga | 30 min |
| May 15, 8:33 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Sullivan | 27 min |
| May 16, 12:15 AM EDT | Areal Flood Advisory | CTP | Adams, Bedford, Blair, Cameron, Centre, Clearfield and 13 more | 6 hr |
| May 16, 3:46 AM EDT | Areal Flood Warning | CTP | Centre, Clinton, Cumberland, Huntingdon, Juniata, Mifflin and 3 more | 6 hr |
| May 16, 6:02 AM EDT | Areal Flood Warning | CTP | Adams, Centre, Cumberland, Dauphin, Franklin, Huntingdon and 7 more | 6 hr |
| May 16, 6:09 AM EDT | Areal Flood Advisory | CTP | Blair, Cameron, Centre, Clearfield, Clinton, Dauphin and 13 more | 4 hr |
| May 16, 6:28 AM EDT | Areal Flood Warning | CTP | Somerset | 3 hr |
| May 16, 7:00 AM EDT | Areal Flood Warning | CTP | Centre, Clinton, Lycoming, Montour, Northumberland, Sullivan and 2 more | 3 hr |
| May 16, 7:17 AM EDT | Areal Flood Advisory | CTP | Columbia, Dauphin, Lebanon, Lycoming, Montour, Northumberland and 2 more | 3 hr |
| May 16, 7:22 AM EDT | River Flood Warning | CTP | Huntingdon | 26 hr |
| May 16, 7:31 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, Schuylkill, York | 3 hr |
| May 16, 8:02 AM EDT | River Flood Warning | CTP | Perry | 20 hr |
| May 16, 8:07 AM EDT | River Flood Warning | CTP | Snyder, Union | 26 hr |
| May 16, 9:58 AM EDT | Areal Flood Warning | CTP | Centre, Clinton, Lycoming, Montour, Northumberland, Sullivan and 2 more | 2 hr |
| May 16, 10:06 AM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| May 16, 10:09 AM EDT | Areal Flood Advisory | CTP | Columbia, Dauphin, Lebanon, Lycoming, Montour, Northumberland and 2 more | 3 hr |
| May 16, 10:13 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, Schuylkill, York | 3 hr |
| May 16, 11:58 AM EDT | Areal Flood Warning | CTP | Adams, Centre, Cumberland, Dauphin, Franklin, Huntingdon and 7 more | 5 hr |
| May 16, 2:53 PM EDT | River Flood Warning | CTP | Cumberland | 38 hr |
Nearby
River Flood Warnings in Pennsylvania, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.